# SDR TWRA97167

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB THROUGH APPROXIMATELY 1,500 FEET, NR 1 ENGINE COMPRESSOR STALLED.  EPR 1.49, EGT 1100 DEGREES CELSIUS FOR APPROXIMATELY 2 SECONDS.  ENGINE WAS SHUT DOWN (ACFT RETURN TO JFK).  REMOVED AND REPLACED NR 1 ENGINE PER WIC 71-002.  ENGINE RUN-UP, LEAK CHECK NORMAL PER WIC 71-005.  (ACFT RETURN TO SERVICE) (7-23-97).
